# SDR C2XA97IA152

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY LIGHTING POWER SUPPLY 18WL WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TOTAL TIME 16,136.3 HOURS.  TOTAL CYCLES 19,266.  (X)
